Solution to a class of stochastic LQ problems with bounded control

Research output: Contribution to journalArticle

Abstract

A new approach for finding an exact analytical solution to the modified HamiltonJacobiBellman equation is proposed. Together with the recently developed hybrid solution method, the proposed strategy allows to find a solution to a whole class of stochastic optimal control problems with bounded in magnitude control force.
Original languageEnglish
Pages (from-to)1439-1442
Number of pages4
JournalAutomatica
Volume45
Issue number6
DOIs
Publication statusPublished - Jun 2009

Fingerprint

Bounded Control
Stochastic Optimal Control
Force Control
Modified Equations
Optimal Control Problem
Analytical Solution
Strategy
Class

Keywords

  • Stochastic optimal control
  • LQ problem
  • Hamilton-Jacobi-Bellman equation
  • Bounded control

Cite this

@article{68515296d18e4d3aba1bb6e781f035f6,
title = "Solution to a class of stochastic LQ problems with bounded control",
abstract = "A new approach for finding an exact analytical solution to the modified HamiltonJacobiBellman equation is proposed. Together with the recently developed hybrid solution method, the proposed strategy allows to find a solution to a whole class of stochastic optimal control problems with bounded in magnitude control force.",
keywords = "Stochastic optimal control, LQ problem, Hamilton-Jacobi-Bellman equation, Bounded control",
author = "Daniil Yurchenko",
year = "2009",
month = "6",
doi = "10.1016/j.automatica.2009.01.019",
language = "English",
volume = "45",
pages = "1439--1442",
journal = "Automatica",
issn = "0005-1098",
publisher = "Elsevier Limited",
number = "6",

}

Solution to a class of stochastic LQ problems with bounded control. / Yurchenko, Daniil.

In: Automatica, Vol. 45, No. 6, 06.2009, p. 1439-1442.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Solution to a class of stochastic LQ problems with bounded control

AU - Yurchenko, Daniil

PY - 2009/6

Y1 - 2009/6

N2 - A new approach for finding an exact analytical solution to the modified HamiltonJacobiBellman equation is proposed. Together with the recently developed hybrid solution method, the proposed strategy allows to find a solution to a whole class of stochastic optimal control problems with bounded in magnitude control force.

AB - A new approach for finding an exact analytical solution to the modified HamiltonJacobiBellman equation is proposed. Together with the recently developed hybrid solution method, the proposed strategy allows to find a solution to a whole class of stochastic optimal control problems with bounded in magnitude control force.

KW - Stochastic optimal control

KW - LQ problem

KW - Hamilton-Jacobi-Bellman equation

KW - Bounded control

U2 - 10.1016/j.automatica.2009.01.019

DO - 10.1016/j.automatica.2009.01.019

M3 - Article

VL - 45

SP - 1439

EP - 1442

JO - Automatica

JF - Automatica

SN - 0005-1098

IS - 6

ER -